# SDR CA040601003

- Difficulty date: May 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 38,207 hours
- Engine: Pwa JT8D219
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM YUL TO CYO, ACFT DIVERTED TO FLL DUE TO NR 2 STALL INDICATION FAIL ILLUMINATED.  FOLLOWING TROUBLE SHOOTING, MX FOUND NO SIGNAL BETWEEN HORIZONTAL STAB POSITION SENSOR NR 2 AND STALL WARNING COMPUTER NR 2 CONNECTOR CLEANED ON STAB SENSOR AND STALL WARNING COMPUTER.  AIRCRAFT DISPATCHED SERVICEABLE.
